Temporal Lobe Damage

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Will increased dose of Lamotrigine cause nocturnal seizures?

Query: Hi doctor, I have been diagnosed with temporal lobe epilepsy following a Tonic-Clonic seizure before nine years. From then before two years I was seizure-free having been put on Lamotrigine. Before two years I had another TC seizure and my dosage was raised (cannot remember the dose precisely), and ...  Read Full »


Dr. Upendra Kumar Shah

Answer: Hi, Welcome to icliniq.com. As per the given information, I can understand that these symptoms are the effects of seizure, and unlikely to be due to Lamotrigine. The primary goal of the therapy is to control seizure episodes for which you have been prescribed Brivaracetam, you must start the new m...  Read Full »

I am hearing music in my head. What to do?

Query: Before you get bored with my lengthy question – the end is ‘I had a stroke’; no one can tell me if this is related. About 5 months ago I started hearing music in my head (I’m almost 70 and this has never happened); it started as just music, not even a particular song but mo...  Read Full »


Dr. Aida Abaz Quka

Answer: Hello! Welcome on icliniq! I read carefully your question and would explain that the music could be related to a temporal lobe dysfunction, probably due to low blood flow in this area. You should know that chronic narrowing of blood vessels in the brain (due to atherosclerosis) can lead to brai...  Read Full »

My father is hyperactive after a temporal lobe damage. Will he recover?

Query: Hi doctor, Eight months ago, my father met with a bike accident. He had hemorrhage and the temporal lobe was damaged. He was in coma for a month and for the last eight months he has been taking Levenue 2000 mg per day, Lacosam 400 mg per day and Cloba 10 mg per day. Now, he is facing the problem of ...  Read Full »


Dr. Rajyaguru

Answer: Hi, Welcome to icliniq.com. The hyperactivity he is showing is because of the damage to his temporal lobe. It can be due to abnormal electrical activity arising from the damaged temporal lobe and adjacent areas. The good thing is that he is on his way to recovery. But at the same time, we need to co...  Read Full »

How is ADHD treated?

Query: Hi doctor, I have ADHD. My common symptoms are disturbance of selective attention of auditory and visual input, disorders of visual perception, impaired organization and categorization of verbal material, disturbance of language comprehension, impaired long-term memory, altered personality and affec...  Read Full »


Dr. Rajyaguru

Answer: Hi, Welcome to icliniq.com. I understand your symptoms and the clinical case scenario. Most of the medicines, which work for ADHD (attention deficit hyperactivity disorder), are not working well for you. Actually, they are worsening you. This is an observation which supports the possibility that...  Read Full »

Please advise about cavernoma in the pons and the severity of this.

Query: Hi doctor,My wife had been diagnosed with cavernomas since she was 15 due a to a gene defect. She had six seizures last week and was admitted to a ward. She was discharged later, only being told she had new cavernomas and the old ones had grown. She never saw a neurologist during her time there. How...  Read Full »


Dr. Aida Abaz Quka

Answer: Hello, Welcome to icliniq.com. Regarding the cavernoma in her pons, it may lead to a low risk of bleeding. It does not cause seizures. The treatment with embolization could be a possible treatment option, but with a high risk because this is a life-threatening region of the brain. Regarding the t...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.